# SDR ASOA2015010912030

- Difficulty date: December 15, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,344 hours, 20,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL LOWER ANGLE CORRODED.  SERVICE DOOR LWR SILL ANGLE CORRODED OUT OF LIMITS IAW SRM 51-12-00-001-001-A01, TR0050.  REMOVED LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED DRILLED & DEBURRED HOLES IN NEW LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01 & SRM 51-40-11-001-001-A01.  INSTALLED SERVICE DOOR LWR SILL ANGLE IAW SRM 51-42-06-001-001-A01.
